What are the harms of unconscious antibiotic use causing the rupture of the aorta!

bilincsiz antibiyotik kullanimi ao i4aQ cover

Unfortunately, antibiotic drugs used in the treatment of various diseases continue to be used today without the authorization of a doctor. The unconscious use of antibiotic drugs that should be used under the control of a doctor can cause many risky situations such as rupture of the aorta! Cardiovascular Surgery Specialist from Istanbul University Istanbul Faculty of Medicine Prof. Dr. İhsan Bakır gave information about the unconsciously used antibiotics and the situations that may arise as a result.

Unconscious use of antibiotics can tear the aorta

The US Food and Drug Administration FDA has issued an important warning regarding a group of antibiotics. These drugs in the “fluoroquinolone” group should be used very carefully even under the supervision of a doctor in risky patients, because according to new studies, these antibiotics can cause aortic ruptures, which can be fatal!

Antibiotics are still one of the best options available to the medical world in the treatment of infections. However, without a doctor’s control, without an antibiogram test ” by heart“Some antibiotics used can even cause fatal situations such as aortic rupture in risky patients. Aortic aneurysm, which also caused the death of artist Oya Aydoğan, is a deadly disease that progresses insidiously without any symptoms. Those with high blood pressure, high cholesterol, sudden death in the family, blood pressure-related stroke or brain aneurysm, diabetes, fainting, aortic failure, etc. It is necessary to be very careful when using antibiotics in these patients.

It can cause fatal bleeding!

The US Food and Drug Administration FDA issued a serious warning to patients and healthcare professionals on the matter on December 20. Accordingly, it is widely preferred in the treatment of lower respiratory tract infections such as urinary tract infections, bronchitis and pneumonia. fluoroquinolone The use of “” group antibiotics in risky patient groups should be strictly limited, and other drugs should be preferred if possible. Because these drugs cause changes in the DNA of smooth muscle cells and cause destruction of these muscles at the cellular level.

This can cause thinning, ballooning and even ruptures in the aorta, which can lead to fatal bleeding! He made important statements by stating that this warning issued by the FDA should be taken very seriously in terms of both patients and healthcare professionals. The Ministry of Health also warned about the risks of musculoskeletal system.

The FDA bases this warning on scientific studies conducted in 2015 and 2018. The most recent research was featured in the respected medical journal JAMA on September 19, 2018, and the FDA then issued this warning. The unconscious or uncontrolled use of antibiotics is a dangerous enough situation as it already leads to resistant infections and causes an increase in antibiotic resistance in the society.

Although the information that it can cause aortic aneurysm and rupture is very new, it should be taken seriously in terms of its fatal risks. prof. Dr. İhsan Bakır pointed out that the Ministry of Health also issued a warning regarding fluoroquinolone group antibiotics in 2017 and said, “The warning issued by the Ministry focused on the serious side effects of this group of antibiotics on the musculoskeletal system and stated that these risks, which can lead to disability when used in simple infections, may outweigh the benefits for treatment. It was emphasized that it should not be considered as first-line treatment. These new studies show that there are also risks for the cardiovascular system.

It changes DNA!

The latest research on the subject, published in JAMA, is a joint study by scientists from the Department of Cardiac and Lung Surgery at Baylor College of Medicine and the Cardiovascular Research Institute and the Department of Cardiovascular Surgery and Stem Cell Research Unit at the Texas Heart Institute. . According to the study based on mouse experiments, antibiotics with this active ingredient cause damage to the cell’s nucleus and mitochondrial DNA and initiate many negative reactions.

These reactions also cause aneurysm rupture in mice with aortic aneurysm, and thinning and ballooning of the aorta, in other words, triggering aneurysm formation, in mice with symptoms such as high blood pressure and predisposition to aortic aneurysm. The blood pressure patients already have thinned vascular walls. In other words, the predisposition of these patients to aortic aneurysm is already high. On top of that, the use of these drugs can trigger ruptures, that is, fatal aneurysm bleeding. According to the study, this group of antibiotics doubles the risk.

FAMILY DOCTORS AND EMERGENCY DOCTORS SHOULD BE VERY CAREFUL!

Physicians (especially family physicians or emergency physicians) should definitely do an antibiogram and prescribe antibiotics accordingly before starting antibiotics for the patient who comes to the patient with signs of infection. If this is not possible at that moment, the risk factors in the family and the patient should be questioned. Even if the patient or his/her family has any history such as high blood pressure, diabetes, sudden death, aortic rupture, ballooning of the aorta (aneurysm), blood pressure-related stroke, blood pressure-related brain aneurysm, fainting, aortic failure, these antibiotics should not be the primary choice for these antibiotics in the fluoroquinolone group.If there is no other option, patients should be followed closely while using these antibiotics.

risk deadly

Although aortic aneurysm ruptures are rare in 5 out of every 100,000 people, 40 percent of these cases unfortunately die before they even reach the hospital. Fifty percent of the patients who can be brought to the hospital die in the first 48 hours. Explaining that it is seen twice more in men than in women, Prof. Dr. İhsan Bakır ended his words as follows: The acute (sudden onset) patient group is usually 50-55 years old. It progresses with signs of heart failure, chest pain, severe back pain. Patients usually apply, saying, ‘I have very severe pain like tearing’.” he said.

Related Posts

Leave a Reply

Your email address will not be published. Required fields are marked *